| Model Number |
MMT-523RNAP |
| Medical Device Problem Codes |
Mechanical Problem (1384); Battery Problem (2885); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/27/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin squirting during priming.The customer¿s blood glucose level unknown at the time of the incident.The customer also stated that insulin pump was louder during rewind, hanging battery every 10-14 days.The insulin pump will not be returned for analysis.